Undefined and fake happiness and calmness
Took the 3rd dose of sertraline and I feel so much better I feel calm but here is the catch is feel fake . I feel my happiness and calmness is fake.. is this one of the side effects ? Will it go away ?
My brain feels numb also
Hi, i been on that same medication for 3 months the first few weeks were horrible but things have gotten better. I think 3 days is to short to acually feel any symptoms just continue with the meds things will get better😊 God Bless
Thank you for the reply . I guess I'm just looking into it more than I should . Just counting the days till I get back to me again.
If you feel happy then in your gut the you are happy so embrace the moment and enjoy it. Please try not to overthink the meds (I know that this is very hard - one of the few anxiety/ depression lessons I have actually learnt, but it took time).
So what I am saying is that in my opinion the 'feeling fake' is not a side effect but your illness trying to punish you for feeling better.
I hope this makes sense. I am so glad that you are feeling better and calmer, whatever the reason these are good things and should be recognised as such, give yourself a big pat on the back for making it happen.
Wishing you all the best.
As I was dealing with calming myself about the whole situation I read your comment . And I'm reading it over and over again. Thank you so much for the message.. I do over think it is guess. My breathing is so light I can't explain it, as if no air flows through my nose. maybe that's why I feel this way..
But I really really appreciate your message.
Breathing can definitely have an affect on you and the problem is most of the time you don't know you are even doing it
when we think we are going to die any minute or have a heart attack ,that is fake as we are still here. i'd rather be happy even although it feels fake than an anxious depressed mess. let go of that catch and dont give yourself problems. love grace xoxoxo
Av been on same meds for 5 weeks now, first few days were horrid with side affect.. Fort is always be the same but much more positive outlook on things and feeling so much Betta good luck
I've taken sertraline (zoloft) and in my own experience I don't feel I have fake emotions, just happier ones and greater peace of mind. You are still YOU, but with lessened anxious moments.
Medication such as this takes at least 2 weeks to 'kick' in. Hope you see an improvement and feel better soon.
Sounds like it's more your perception.. you feel better on meds so its fake. May be think of it as yes it's s medicated calm but it's also a well deserved break while you figure out the real underlying causes of your anxiety/Low moods.. do try to do that as well as enjoying the lull, because while you might be getting on and catching up with life feeling better, the underlying cause is still there and may pop up again making you feel meds don't work, you're beyond help etc
That's my plan anyway lol
Picture a calm place or the word calm in fluffy blue letters Try to slow down breathing People say fake it...
literally feel like I’ve just took 4 Xanax I feel so spaced out light weak and tired but calm but it’s...
everything and anything to do that distracts me or calms me down, I would love to hear what you guys do :)...
Partner with us
Start a Community